# SDR JJBA201904298018

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,755 hours, 24,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. FOUND EMERGENCY LIGHT GROUNDING CABLE CONTACT TO BE DIRTY. CLEANED THE CONTACT AS REQUIRED. OPS CHECK SAT.
